Alert archive / Nebraska / Tornado Warnings in 2010

Tornado Warning 29, NWS North Platte, NE

May 24, 2010Sheridan County, Nebraska

NWS North Platte, NE issued this tornado warning at May 24, 2010, 2:57 PM MDT for Sheridan County, Nebraska. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2010, 2:57 PM MDT (20:57 UTC)
Expired
May 24, 2010, 3:45 PM MDT
In force
48 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

County Sheridan County, NE

The radar

The Rapid City radar (KUDX), 158 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 3:00 PM MDTHAIL 117 S Hay Springs, NEQUARTER SIZE HAIL WAS REPORTED FROM THE PUBLIC JUST EAST OF THE SHERIDAN COUNTY LINE AT 4 PM CDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 11:21 AM MDTTornado WatchSPC9 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 9.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2010-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2010-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 208 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
501 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
208 m²/s²
0-3 km storm-relative helicity
227 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

817 
WFUS53 KLBF 242057
TORLBF
NEC161-242145-
/O.NEW.KLBF.TO.W.0029.100524T2057Z-100524T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
257 PM MDT MON MAY 24 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 345 PM MDT

* AT 254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 14 MILES SOUTH OF INTERSECTION OF HIGHWAY 87 AND
  ANTELOPE ROAD...OR 18 MILES SOUTH OF HAY SPRINGS...AND MOVING NORTH
  AT 60 MPH.

* THIS DANGEROUS STORM WILL BE NEAR...
  INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD...HAY SPRINGS AND
  WALGREN LAKE STATE RECREATION AREA AROUND 310 PM MDT.
  INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD AROUND
  315 PM MDT.
  METCALF STATE WILDLIFE MANAGEMENT AREA AROUND 320 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4300 10260 4236 10263 4236 10276 4243 10276
      4244 10278 4254 10278 4277 10278 4278 10280
      4280 10280 4298 10280 4300 10278
TIME...MOT...LOC 2056Z 180DEG 54KT 4245 10276

$$

POWER
2 follow-up statements
829 
WWUS53 KLBF 242107
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
407 PM CDT MON MAY 24 2010

NEC161-242145-
/O.CON.KLBF.TO.W.0029.000000T0000Z-100524T2145Z/
SHERIDAN NE-
307 PM MDT MON MAY 24 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN SHERIDAN
COUNTY UNTIL 345 PM MDT...

AT 303 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 6 MILES SOUTHWEST OF INTERSECTION OF HIGHWAY 87 AND
ANTELOPE ROAD...OR 10 MILES SOUTH OF HAY SPRINGS...MOVING NORTH AT 60
MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD AROUND
  315 PM MDT.
  METCALF STATE WILDLIFE MANAGEMENT AREA AROUND 325 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4300 10260 4236 10263 4236 10276 4243 10276
      4244 10278 4254 10278 4277 10278 4278 10280
      4280 10280 4298 10280 4300 10278
TIME...MOT...LOC 2107Z 180DEG 54KT 4262 10276

$$

POWER
871 
WWUS53 KLBF 242120
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
420 PM CDT MON MAY 24 2010

NEC161-242145-
/O.CON.KLBF.TO.W.0029.000000T0000Z-100524T2145Z/
SHERIDAN NE-
320 PM MDT MON MAY 24 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN SHERIDAN
COUNTY UNTIL 345 PM MDT...

AT 317 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR INTERSECTION OF BEAVER CREEK ROAD AND WHITE
CLAY CREEK ROAD...OR 7 MILES NORTHWEST OF HAY SPRINGS...MOVING NORTH 
AT 60 MPH. QUARTER SIZE HAIL HAS BEEN REPORTED WITH THIS STORM.

THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN
SHERIDAN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4300 10260 4236 10263 4236 10276 4243 10276
      4244 10278 4254 10278 4277 10278 4278 10280
      4280 10280 4298 10280 4300 10278
TIME...MOT...LOC 2120Z 180DEG 54KT 4282 10276

$$

POWER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at May 24, 1:45 PM MDT, 1 hour 12 minutes earlier.

Area forecast discussion, May 24, 1:45 PM MDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
245 PM CDT MON MAY 24 2010

...SEVERE WEATHER OUTBREAK HAS BEGUN ACROSS WRN AND NCTRL NEBR THIS
AFTN...

.DISCUSSION...
LATE AFTN AND TONIGHT...

CLOSED UPPER LOW LIFTING INTO SRN WYOMING HAS CAUSED HEIGHT FALLS TO
THE EAST ACROSS THE CNTRL HIGH PLAINS. VERY MOIST FLOW HAS PUSHED AS
FAR WEST AS THE NEBR/WY BORDER WITH COLD FRONT POISED TO ADVANCE
INTO WRN PNHDL THE NEXT FEW HOURS. CURRENT FOCUS FOR STORMS IS ALONG
INVERTED SFC TROUGH AXIS IN WRN PNHDL INTO SWRN SD. ANOTHER STRONG
FOCUS AREA IS ALONG A DRYLINE IN NERN CO.  WEAK DISTURBANCES IN
MOIST AND UNSTABLE REGIME IN WRN NEBR HAS GENERATED SHOWERS AND
THUNDERSTORMS SOME OF WHICH INDICATE ROTATION ON RADAR. ENTIRE
FORECAST AREA WILL REMAIN IN DEEP SHEARED ENVIRONMENT FAVORABLE FOR
LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.  THE STRONGEST
STORMS WILL BE CAPABLE OF VERY LARGE HAIL TO BASEBALL SIZE OR
POSSIBLE EVEN LARGER.

LINE OF STORMS ALONG ADVANCING COLD FRONT SHOULD CONGEAL INTO A
LINEAR LINE OF STORMS AFTER 7 PM CDT WITH LARGE HAIL AND DAMAGING
WINDS. THE LINE OF STORMS SHOULD EXIT FAR EASTERN AREAS BY AROUND
MIDNIGHT CDT.

TUESDAY AND TUESDAY NIGHT...

TUESDAY LOOKS TO BE DRY AS A WEAK DISTURBANCE IS SWRLY FLOW ALOFT
ADVANCED INTO THE NERN NM/TX PNHDL REGION BY 00Z WED. WINDS TUESDAY
TO BE LIGHT NORTHWEST IN THE MORNING...BECMG SOUTHEAST BY LATER
AFTN. ABOVE MENTIONED DISTURBANCE WILL MOVE ACROSS OVERNIGHT WITH
SHOWERS AND TSTMS PSBL SOUTH OF HWY 2.

WEDNESDAY AND WEDNESDAY NIGHT...ACTIVITY WILL PERSIST WEDNESDAY THEN
DIMINISH WEDNESDAY NIGHT. LOW CHC POPS WED LOOK ON TRACK FROM
FAVORABLE RIGHT ENTRANCE REGION OF UPPER JET AND WEAK DISTURBANCE
PASSAGE.

THURSDAY AND BEYOND...A DRIER PATTERN DEVELOPING AS A DEEP CLOSED
LOW DIGS INTO THE PAC NW AND THE UPPER RIDGE BUILDS OVER THE PLAINS.
PRECIP CHANCES ARE LOW WITH ONLY ISOLATED TSTMS POSSIBLE AS DUE TO
BUILDING HEIGHTS THROUGH FRIDAY. UPPER TROUGH LIFTING THROUGH THE
CNTRL.NRN ROCKIES INTO THE NRN PLAINS SATURDAY AND SATURDAY NIGHT
WILL DRIVE A COLD FRONT ACROSS SATURDAY NIGHT. THIS COULD EVENTUALLY
BECOME FAVORABLE FOR SEVER WEATHER AND WILL BECOME MORE CLEARLY
DEFINED BY MID TO LATE WEEK. TEMPS BEHIND FRONT COOLER IN THE MID
70S SUNDAY AND MONDAY.

&&

.AVIATION WEATHER...

SEVERE WEATHER OUTBREAK AND ASSOCIATED IFR FLIGHT CONDITIONS SHOULD
BE CLEAR OF THE FORECAST AREA BY AROUND 03Z...06Z AT THE VERY
LATEST. VFR CONDITIONS SHOULD QUICKLY DEVELOP FROM WEST TO EAST THIS
EVENING AS A DRYLINE SWEEPS NORTH AND EAST THROUGH THE FCST AREA.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...HIGH WIND WARNING TIL 7 PM CDT /6
PM MDT/ THIS EVENING FOR NEZ004>009-022>025-035>037-056>059
-069-070-094.

WIND ADVISORY TIL 10 PM CDT THIS EVENING FOR NEZ010-026>029-038-071.

&&

SHORT TERM/EXTENDED...ROBERG
AVIATION...COLE
Hazardous weather outlook, May 24, 10:06 AM MDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1106 AM CDT MON MAY 24 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-251615-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1106 AM CDT MON MAY 24 2010 /1006 AM MDT MON MAY 24 2010/

...A HIGH WIND WARNING IS IN EFFECT FOR WESTERN AND PARTS OF
NORTH CENTRAL NEBRASKA TODAY...A WIND ADVISORY IS IN EFFECT
ELSEWHERE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A
POWERFUL LOW PRESSURE SYSTEM MOVES ACROSS THE HIGH PLAINS. THE
STORMS WILL DEVELOP OVER THE EASTERN NEBRASKA PANHANDLE BY EARLY
TO MID AFTERNOON...AND FORM INTO A LINE BY THE TIME THEY REACH
HIGHWAY 83 BY LATE AFTERNOON AND EARLY EVENING. THE STORMS WILL
THEN MOVE ACROSS THE REST OF NORTH CENTRAL NEBRASKA AHEAD OF A
COLD FRONT DURING THE EVENING.

THE MAIN SEVERE WEATHER THREAT WITH THE STORMS WILL BE VERY LARGE
HAIL 2 INCHES OR LARGER...ISOLATED TORNADOES AND DAMAGING WINDS.

THE RISK OF ISOLATED TORNADOES WILL INCREASE WEST OF HIGHWAY 83
AND NORTH OF INTERSTATE 80.

STRONG SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS OVER 50 MPH WILL
ALSO OCCUR TODAY ALONG AND WEST OF A SPENCER TO HAYES CENTER
LINE... WHERE A HIGH WIND WARNING IS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. A WIND ADVISORY IS IN EFFECT FOR THE REST OF NORTH
CENTRAL NEBRASKA UNTIL 10 PM CDT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH
WEDNESDAY NIGHT...BUT SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CDC

In the hours before

Local storm report, May 24, 1:31 PM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
231 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     FUNNEL CLOUD     2 W MULLEN              42.04N 101.08W
05/24/2010                   HOOKER             NE   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED FUNNEL CLOUD TWO MILES WEST OF
            MULLEN CROSSING HIGHWAY TWO. QUARTER SIZE HAIL WAS ALSO
            REPORTED DURING THE SAME TIME.

&&

SJACOBS
Local storm report, May 24, 1:33 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
233 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     HAIL             2 W MULLEN              42.04N 101.08W
05/24/2010  M1.00 INCH       HOOKER             NE   LAW ENFORCEMENT

            QUARTER SIZE HAIL REPORTED TWO MILES WEST OF MULLEN AT
            225 PM CDT.

&&

SJACOBS
Special weather statement, May 24, 2:29 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
329 PM CDT MON MAY 24 2010

NEZ022-056-242115-
DEUEL NE-GARDEN NE-
229 PM MDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR GARDEN AND WESTERN DEUEL COUNTIES
UNTIL 315 PM MDT...

AT 226 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHAPPELL...MOVING NORTH AT 55 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD AROUND 235 PM MDT.
OSHKOSH AROUND 245 PM MDT.
HIGHWAY 26 MILE MARKER 100 AROUND 250 PM MDT.
DOGTOWN FLATS AROUND 300 PM MDT.
RICHARDSON LAKE AROUND 305 PM MDT.
CRESCENT LAKE NWR AROUND 310 PM MDT.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

HIRSCH
Local storm report, May 24, 2:32 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
332 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             BASSETT                 42.58N 99.54W
05/24/2010  M1.00 INCH       ROCK               NE   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED HAIL UP TO THE SIZE OF QUARTERS
            IN BASSETT.

&&

SJACOBS
Local storm report, May 24, 2:39 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
339 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HAIL             1 N BASSETT             42.60N 99.54W
05/24/2010  M1.00 INCH       ROCK               NE   PUBLIC

            THE PUBLIC REPORTED HAIL TO THE SIZE OF QUARTERS NORTH OF
            BASSETT.

&&

SJACOBS
Local storm report, May 24, 2:44 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
344 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     TSTM WND DMG     1 S CHAPPELL            41.08N 102.47W
05/24/2010                   DEUEL              NE   EMERGENCY MNGR

            SEMI TRAILER OVERTURNED ON INTERSTATE 80 NEAR CHAPPELL

&&

BHIRSCH

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:23 PM MDTSevere Thunderstorm WarningLBFFrontier, Lincoln37 min
May 23, 8:00 PM MDTSevere Thunderstorm WarningLBFCuster, Frontier, Lincoln45 min
May 23, 8:11 PM MDTSevere Thunderstorm WarningLBFChase34 min
May 23, 8:22 PM MDTSevere Thunderstorm WarningLBFCuster53 min
May 23, 8:33 PM MDTSevere Thunderstorm WarningLBFChase, Perkins42 min
May 23, 8:43 PM MDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup, Rock62 min
May 23, 9:13 PM MDTSevere Thunderstorm WarningLBFChase, Hayes47 min
May 23, 9:19 PM MDTTornado WarningLBFGarfield, Holt, Loup, Rock41 min
May 23, 9:34 PM MDTTornado WarningLBFChase, Hayes26 min
May 23, 9:37 PM MDTTornado WarningLBFHayes, Lincoln38 min
May 23, 10:03 PM MDTSevere Thunderstorm WarningLBFLincoln42 min
May 23, 10:06 PM MDTTornado WarningLBFLincoln24 min
May 23, 10:29 PM MDTTornado WarningLBFLincoln31 min
May 23, 10:39 PM MDTSevere Thunderstorm WarningLBFCherry, Keya Paha18 min
May 23, 10:43 PM MDTTornado WarningLBFLincoln32 min
May 23, 11:14 PM MDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson46 min
May 23, 11:55 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Lincoln, Logan, McPherson, Thomas50 min
May 24, 12:24 AM MDTSevere Thunderstorm WarningLBFBlaine, Brown51 min
May 24, 12:57 AM MDTSevere Thunderstorm WarningLBFBrown, Rock48 min
May 24, 1:10 AM MDTSevere Thunderstorm WarningLBFBoyd, Keya Paha50 min
May 24, 3:05 AM MDTHigh Wind WarningLBFArthur, Boyd, Brown, Chase, Cherry, Deuel and 13 more15 hr
May 24, 12:35 PM MDTTornado WarningLBFHooker, McPherson25 min
May 24, 12:45 PM MDTTornado WarningLBFLogan, Thomas30 min
May 24, 12:48 PM MDTTornado WarningLBFLincoln, Logan, Thomas27 min
May 24, 12:59 PM MDTTornado WarningLBFCherry, Hooker46 min
May 24, 1:06 PM MDTTornado WarningLBFKeya Paha, Rock24 min
May 24, 1:14 PM MDTTornado WarningLBFBlaine, Cherry, Thomas46 min
May 24, 1:17 PM MDTTornado WarningLBFBlaine, Cherry, Custer, Logan, Thomas43 min
May 24, 1:27 PM MDTTornado WarningLBFKeya Paha18 min
May 24, 1:46 PM MDTTornado WarningLBFCherry29 min
May 24, 1:47 PM MDTTornado WarningLBFBoyd, Keya Paha13 min
May 24, 1:50 PM MDTTornado WarningLBFCherry47 min
May 24, 1:59 PM MDTTornado WarningLBFBrown, Cherry46 min
May 24, 2:15 PM MDTTornado WarningLBFCherry30 min
May 24, 2:21 PM MDTTornado WarningLBFKeya Paha15 min
May 24, 2:26 PM MDTTornado WarningLBFKeya Paha, Rock19 min
May 24, 2:42 PM MDTTornado WarningLBFBrown, Cherry, Keya Paha33 min
May 24, 2:43 PM MDTTornado WarningLBFCherry17 min
May 24, 2:52 PM MDTTornado WarningLBFKeya Paha, Rock24 min
May 24, 3:12 PM MDTTornado WarningLBFBlaine, Brown, Custer, Loup, Rock35 min
May 24, 3:18 PM MDTSevere Thunderstorm WarningLBFArthur, Deuel, Garden, Grant, Keith27 min
May 24, 3:31 PM MDTSevere Thunderstorm WarningLBFGarden, Sheridan59 min
May 24, 3:45 PM MDTSevere Thunderstorm WarningLBFArthur, Grant, Keith60 min
May 24, 3:55 PM MDTSevere Thunderstorm WarningLBFChase, Hayes, Keith, Perkins56 min
May 24, 3:58 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Sheridan47 min
May 24, 4:31 PM MDTSevere Thunderstorm WarningLBFHayes, Keith, Lincoln, McPherson, Perkins59 min
May 24, 4:40 PM MDTTornado WarningLBFKeith, Lincoln, McPherson50 min
May 24, 4:44 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker, Logan, McPherson, Thomas31 min
May 24, 4:49 PM MDTSevere Thunderstorm WarningLBFCherry26 min
May 24, 5:16 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Logan, McPherson, Thomas29 min
May 24, 5:17 PM MDTSevere Thunderstorm WarningLBFCherry43 min
May 24, 5:26 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln, Logan, McPherson64 min
May 24, 5:43 PM MDTSevere Thunderstorm WarningLBFBlaine, Cherry, Hooker, Logan, McPherson, Thomas32 min
May 24, 5:46 PM MDTSevere Thunderstorm WarningLBFCherry14 min

Nearby

Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.